# SDR 04FDEA01693

- Difficulty date: June 11, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,764 hours, 31,226 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 806125
- Part serial: 298
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FIRST GEAR EXTENSION RIGHT MAIN GEAR INDICATED UNSAFE.  ANTI-SKID WOULD NOT TEST EITHER.  RECYCLED GEAR AND RIGHT MAIN GEAR ON F/O PANEL STILL INDICATED UNSAFE.  S/O PANEL INDICATED ALL THREE GEAR DOWN AND LOCKED.  ANTI-SKID TESTED OK.  F/O RESEATED RIGHT MAIN GEAR LIGHT AND GOT POSITIVE GEAR DOWN INDICATION (GREEN LIGHT).  LANDED WITH NO FURTHER PROBLEMS.  INSPECTED RIGHT MAIN GEAR PROX SWITCHES AND LINKAGES, NO FAULTS FOUND.  TESTED PROX BOX, BOX INDICATED FAULT IN 31 RIGHT POSITION.  REPLACED PROX BOX AND TESTED OK PER TAFI 32-30-00.  ANTI-SKID TESTED OK PER M/M 32-44-00.
